2019
Том 71
№ 10

All Issues

Borzdyko V. I.

Articles: 2
Article (Russian)

Periodic solutions of “predator–prey” systems with continuous delay and periodic coefficients

Borzdyko V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 1. - pp. 15 - 28

We prove the existence of positive ω-periodic solutions for some “predator–prey” systems with continuous delay of the argument for the case where the parameters of these systems are specified by ω-periodic continuous positive functions.

Article (Russian)

On the smoothness of conjugation of circle diffeomorphisms with rigid rotations

Borzdyko V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 3. - pp. 283–292

We consider the operator which is a variable hysteron that describes, according to the Krasnosel'skii -Pokrovskii scheme, a nonstationary hysteresis nonlinearity with characteristics varying under external influences. We obtain sufficient conditions under which this operator is defined for inputs from the class of functions H1[t0, T] that satisfy the Lipschitz condition on the interval [t0, T].